# SDR DALA2017022201482

- Difficulty date: February 20, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Grill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AIR GRILL FRAME NR 1.  THE AIR GRILL FRAME WAS REPAIRED IAW SRM 51-70-11-2R, FIG 201.
